# SDR 2002UALA01120

- Difficulty date: July 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 53,067 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ONE TO TWO HOURS AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE-ELECTRICAL ODOR IN CABIN.  FLIGHT ATTENDANT INDICATED SMOKE-ODOR EMANATED FROM CART LIFT AREA.
